×

zbMATH — the first resource for mathematics

Meromorphic functions sharing two sets. (English) Zbl 1139.30321
Summary: We obtain some uniqueness theorems for meromorphic functions that share two sets.
MSC:
30D35 Value distribution of meromorphic functions of one complex variable, Nevanlinna theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Fang, M.L.; Guo, H., On meromorphic functions sharing two values, Analysis, 17, 355-366, (1997) · Zbl 0894.30020
[2] Fang, M.L.; Xu, W.S., Unicity theorem for meromorphic functions that share two finite sets CM, J. Nanjing norm. univ. nat. sci. ed., 22, 1, 11-15, (1999) · Zbl 0959.30022
[3] Frank, G.; Reinders, M., A unique range set for meromorphic functions with 11 elements, Complex var., 37, 1-4, 185-193, (1998) · Zbl 0952.30029
[4] Gross, F., Factorization of meromorphic functions and some open problems, (), 51-69
[5] Hayman, W.K., Meromorphic functions, (1964), Clarendon Press Oxford · Zbl 0115.06203
[6] Mokhon’ko, A.Z., On the Nevanlinna characteristic of some meromorphic functions, (), 83-87 · Zbl 1321.34112
[7] Xu, W.S.; Fang, M.L., On a theorem of ozawa, J. math. study, 29, 1, 25-28, (1996) · Zbl 0919.30021
[8] Yang, L., Value distribution theory, (1993), Springer-Verlag Berlin
[9] Yi, H.X., On a question of Gross, Sci. China ser. A, 38, 1, 8-16, (1995) · Zbl 0819.30017
[10] Yi, H.X., A question of Gross and the uniqueness of entire functions, Nagoya math. J., 138, 169-177, (1995) · Zbl 0826.30025
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.